# SDR DALA2019010700066

- Difficulty date: January 2, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 17,705 hours, 6,511 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Not Reported
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3814 1L FWD PAX DOOR FWD ENTRY LIGHT WOULD NOT EXTINGUISH. CORRECTIVE ACTION: REMOVED FWD ENTRY DOOR LINING TO FACILITATE REPLACEMENT OF SWITCH DEPRESSOR BRACKET. BRACKET REPLACED PER SRM 51- 40-02. REINSTALLED DOOR LINING AND ESCAPE SLIDE PACK PER AMM 52-11-31. OPS CHECK GOOD. (5213812).
